# SDR SIMA202002187001

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 47,191 hours, 42,751 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE BROKEN ON #3 FLOOR EMERGENCY LIGHT STRIP-C/A-REMOVED AND REPLACED #3 FLOOR EMERGENCY LIGHT STRIP IAW AMM 33-50-12. OPC GOOD
